Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 19, Issue 1

Issues

Spectral rigidity for primitive elements of FN

Camille Horbez
  • Université de Rennes 1, Institut de Recherche Mathématique de Rennes (IRMAR), 263 Avenue du Général Leclerc, Bât. 22, 35042 Rennes Cedex, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-08-04 | DOI: https://doi.org/10.1515/jgth-2015-0024

Abstract

Two trees in the boundary of outer space are said to be primitive-equivalent whenever their translation length functions are equal in restriction to the set of primitive elements of FN. We give an explicit description of this equivalence relation, showing in particular that it is nontrivial. This question is motivated by our description of the horoboundary of outer space for the Lipschitz metric in [`The horoboundary of outer space, and growth under random automorphisms', preprint (2014)]. In proving this, we extend a theorem due to White about the Lipschitz metric on outer space to trees in the boundary, showing that the infimal Lipschitz constant of an FN-equivariant map between the metric completion of any two minimal, very small FN-trees is equal to the supremal ratio between the translation lengths of the elements of FN in these trees. We also provide approximation results for trees in the boundary of outer space.

About the article

Received: 2014-12-22

Revised: 2015-06-07

Published Online: 2015-08-04

Published in Print: 2016-01-01


Citation Information: Journal of Group Theory, Volume 19, Issue 1, Pages 55–123, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth-2015-0024.

Export Citation

© 2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Camille Horbez
Geometry & Topology, 2017, Volume 22, Number 1, Page 105
[3]
Camille Horbez
Israel Journal of Mathematics, 2017, Volume 221, Number 1, Page 179
[4]

Comments (0)

Please log in or register to comment.
Log in